# SDR SWIA201231395

- Difficulty date: July 28, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,795 hours, 39,498 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plunger
- Condition: Out Of Adjust
- Location: Sequence Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT.  (FLT 5449)   ADJUSTED LEFT INBOARD FORWARD DOOR SEQUENCE VALVE PLUNGER.
